Year 2020, Volume 8 , Issue 1, Pages 1 - 10 2020-03-20

Certain Semisymmetry Curvature Conditions on Paracontact Metric $(k,\mu )$-Manifolds

Ahmet YILDIZ [1] , U.c. DE [2]


The object of the present paper is to characterize paracontact metric (k,µ)-manifolds satisfying some semisymmetry curvature conditions.


Paracontact metric $(k¸\mu )$-manifolds, Weyl semisymmetric manifolds, Projective semisymmetric manifolds, $\phi $-Weyl semisymmetry, $h$% -Weyl semisymmetry
  • Reference1 Cappelletti-Montano B., Erken I. Küpeli, Murathan C., Nullity conditions in paracontact geometry, Diff. Geom. Appl.30(2012), 665-693.
  • Reference2 Kaneyuki S. , Williams F. L., Almost paracontact and parahodge structures on manifolds, Nagoya Math. J.,99(1985), 173-187.
  • Reference3 Mandal K.,De U. C., Paracontactmetric (k,µ)-spaces satisfying certain curvature conditions, Kyungpook Math. J.,59(2019), 163-174.
  • Reference4 Soos´G., ¨Uber die geod¨atischen Abbildungen von Riemannaschen R¨aumen auf projektiv symmetrische Riemannsche R¨aume, Acta. Math. Acad. Sci. Hungar. Tom.,9(1958), 359-361.
  • Reference5 Yano K., Bochner S., Curvature and Betti numbers, Annals of mathematics studies, 32, Princeton university press, 1953.
  • Reference6 Yano K., Kon M., Structures on manifolds, Series in Pure Mathematics, 3. World Scientific Publishing Co., Singapore, (1984).
  • Reference7 Yıldız A., De U. C., A classification of (k,µ)-contact metric manifolds, Commun Korean Math. Soc.,27(2012), 327-339.
  • Reference8 Zamkovoy S., Canonical connections on paracontact manifolds, Ann. Glob. Anal. Geom., 36 (2009), 37-60.
  • Reference9 Zamkovoy S., Tzanov V., Non-existence of flat paracontact metric structures in dimension greater than or equal to five, Annuaire Univ. Sofia Fac. Math. Inform.100(2011), 27-34.
Primary Language en
Subjects Engineering
Journal Section Articles
Authors

Author: Ahmet YILDIZ
Institution: İNÖNÜ ÜNİVERSİTESİ
Country: Turkey


Author: U.c. DE
Institution: University of Calcutta
Country: India


Dates

Publication Date : March 20, 2020

Bibtex @research article { mathenot651519, journal = {Mathematical Sciences and Applications E-Notes}, issn = {}, eissn = {2147-6268}, address = {}, publisher = {Murat TOSUN}, year = {2020}, volume = {8}, pages = {1 - 10}, doi = {10.36753/mathenot.651519}, title = {Certain Semisymmetry Curvature Conditions on Paracontact Metric \$(k,\\mu )\$-Manifolds}, key = {cite}, author = {Yıldız, Ahmet and De, U.c.} }
APA Yıldız, A , De, U . (2020). Certain Semisymmetry Curvature Conditions on Paracontact Metric $(k,\mu )$-Manifolds . Mathematical Sciences and Applications E-Notes , 8 (1) , 1-10 . DOI: 10.36753/mathenot.651519
MLA Yıldız, A , De, U . "Certain Semisymmetry Curvature Conditions on Paracontact Metric $(k,\mu )$-Manifolds" . Mathematical Sciences and Applications E-Notes 8 (2020 ): 1-10 <https://dergipark.org.tr/en/pub/mathenot/issue/53229/651519>
Chicago Yıldız, A , De, U . "Certain Semisymmetry Curvature Conditions on Paracontact Metric $(k,\mu )$-Manifolds". Mathematical Sciences and Applications E-Notes 8 (2020 ): 1-10
RIS TY - JOUR T1 - Certain Semisymmetry Curvature Conditions on Paracontact Metric $(k,\mu )$-Manifolds AU - Ahmet Yıldız , U.c. De Y1 - 2020 PY - 2020 N1 - doi: 10.36753/mathenot.651519 DO - 10.36753/mathenot.651519 T2 - Mathematical Sciences and Applications E-Notes JF - Journal JO - JOR SP - 1 EP - 10 VL - 8 IS - 1 SN - -2147-6268 M3 - doi: 10.36753/mathenot.651519 UR - https://doi.org/10.36753/mathenot.651519 Y2 - 2020 ER -
EndNote %0 Mathematical Sciences and Applications E-Notes Certain Semisymmetry Curvature Conditions on Paracontact Metric $(k,\mu )$-Manifolds %A Ahmet Yıldız , U.c. De %T Certain Semisymmetry Curvature Conditions on Paracontact Metric $(k,\mu )$-Manifolds %D 2020 %J Mathematical Sciences and Applications E-Notes %P -2147-6268 %V 8 %N 1 %R doi: 10.36753/mathenot.651519 %U 10.36753/mathenot.651519
ISNAD Yıldız, Ahmet , De, U.c. . "Certain Semisymmetry Curvature Conditions on Paracontact Metric $(k,\mu )$-Manifolds". Mathematical Sciences and Applications E-Notes 8 / 1 (March 2020): 1-10 . https://doi.org/10.36753/mathenot.651519
AMA Yıldız A , De U . Certain Semisymmetry Curvature Conditions on Paracontact Metric $(k,\mu )$-Manifolds. Math. Sci. Appl. E-Notes. 2020; 8(1): 1-10.
Vancouver Yıldız A , De U . Certain Semisymmetry Curvature Conditions on Paracontact Metric $(k,\mu )$-Manifolds. Mathematical Sciences and Applications E-Notes. 2020; 8(1): 1-10.
IEEE A. Yıldız and U. De , "Certain Semisymmetry Curvature Conditions on Paracontact Metric $(k,\mu )$-Manifolds", Mathematical Sciences and Applications E-Notes, vol. 8, no. 1, pp. 1-10, Mar. 2020, doi:10.36753/mathenot.651519